# SDR UIEA2025071600960

- Difficulty date: July 11, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 110,962 hours, 19,772 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH PAX OXYGEN MASK WILL NOT TEST.  R/R RH PAX O2 MASK IAW AMM 35-11-51. OPS CHK GOOD AT THIS TIME. NO LEAKS NOTED AT THIS TIME.
